# SDR FDEA201907051487

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 61,617 hours, 22,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B360600000
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231FF HAS MULTIPLE PUNCTURES AND IS WORN FROM WALKWAY PANEL THAT SITS ON TOP. FABRICATED NEW FLOOR PANEL PER SRZ 25-005 REV P.
